# SDR HALA2011122900621

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 37,553 hours, 7,032 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENGINE FIRE LP2 ON EICAS.  ACCOMPLISHED FIM 26-11-00.   REPLACED BAD FIRE LOOP 2 CONNECTOR PLUG.  OPS CHECKED OK ON GROUND. OK FOR SVC.
